# SDR P5CA9900179

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER TANK FRONT SPAR SUPPORT STIFFENER T BRACKET FOUND CRACKED AT BS 1000 RBL10.  REPLACED PER SRM 51-10-01.
